Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shultzy1992

Treating red marks while on Accutane

Recommended Posts

Hey all,

I just finished my third month of accutane, and am pleased with the results so far; nothing active, but a whole lot of red marks on my back. I know you're not supposed to apply anything topical while on accutane, but is there anything I can take/do that will fade the marks faster?

Any help would be appreciated :surprised:

Thanks!

Share this post


Link to post
Share on other sites

I'm in EXACTLY the same situation. heh. Im gonna try this apple cider vinegar stuff. I'm gonna drink 2 table spoons per day (morning and night) mixed with orange juice...and apply it directly to my shoulders at night. If only I could reach the rest of my back...!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×